A distributed numerical approach to interference alignment and applications to wireless interference networks

Krishna Gomadam, Viveck R. Cadambe, Syed A. Jafar

Research output: Contribution to journalArticlepeer-review

744 Scopus citations

Abstract

Recent results establish the optimality of interference alignment to approach the Shannon capacity of interference networks at high SNR. However, the extent to which interference can be aligned over a finite number of signalling dimensions remains unknown. Another important concern for interference alignment schemes is the requirement of global channel knowledge. In this work, we provide examples of iterative algorithms that utilize the reciprocity of wireless networks to achieve interference alignment with only local channel knowledge at each node. These algorithms also provide numerical insights into the feasibility of interference alignment that are not yet available in theory.

Original languageEnglish (US)
Article number5773023
Pages (from-to)3309-3322
Number of pages14
JournalIEEE Transactions on Information Theory
Volume57
Issue number6
DOIs
StatePublished - Jun 2011

All Science Journal Classification (ASJC) codes

  • Information Systems
  • Computer Science Applications
  • Library and Information Sciences

Fingerprint

Dive into the research topics of 'A distributed numerical approach to interference alignment and applications to wireless interference networks'. Together they form a unique fingerprint.

Cite this